# SDR 98ZZZX2877

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 65249203
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOG PAGE: 24836 - DURING CRUISE, WHEEL WELL FIRE WARNING LIGHT AND BELL CAME ON.  COMPLETED AOM PROCEDURES AND INDICATION DID NOT RETURN.  THE NGU TROUBLESHOT SYSTEM, INSPECTED LOOPS, WIRING, GROMMETS, AND FASTENERS IN L/R WHEELS.  NO DEFECTS NOTED.  REMOVED WATER CONTAMINATION FROM L/R WHEEL WELL DISCONNECT C/P.  SYSTEM CHECK OK IAW MM 2612-1.  LOG PAGE 24840 IN ERW R/R FIRE DETECTOR CONTROL UNIT FOR COMPANY CONVENIENCE.  OPS CHECK OK IAW 26/14/11.  (X)
